# SDR ASOA201001239

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484.00 INTERCOSTAL ANGLE AT LBL 27 IS CRACKED IN UPPER RADIUS.  REMOVED FS 484 LBL 27 CRACKED INTERCOSTAL ANGLE LOCATED FASTENER HOLES IN NEW ANGLE.  INSTALLED NEW ANGLE IAW SRM 51-40-11, 51-42-06, AND 51-42-21.
